# SDR IPXA1M65023

- Difficulty date: February 5, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 53,381 hours, 11,717 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AEA7654501
- Condition: Cracked
- Location: L15l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LONGERON SPLICE FITTING CRACKED IN MAIN CABIN AT STA 5-0, L15L.     REMOVED, FABRICATED, AND INSTALLED REPLACEMENT SPLICE FITTING REF SRM 51-33-01 AND DWG AE A7654.
